MathSciNet Relay Station
MathSciNet bibliographic data
MR298541 (45 #7593) 52A25
Berg, Christian Abstract Steiner points for convex polytopes. J. London Math. Soc. (2) 4 (1971), 176–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement